# SDR MASA2020042510170

- Difficulty date: April 24, 2020
- Submitted: April 25, 2020
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 40,460 hours, 32,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMER FLASHLIGHT RED LIGHT NO FLASH- REPLACED BATTERY
